# SDR 98UAL900585

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Failed
- Location: Row 9-16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING FROM ROW 9 TO ROW 16 INOP.  REPLACED EEL FEEDER POWER STRIP FROM ROW 9 TO ROW 16.
